A general formulation of the best approximation problem
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 21-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a4,
author = {E. G. Gol'shtein},
title = {A general formulation of the best approximation problem},
journal = {Doklady Akademii Nauk},
pages = {21--22},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a4/}
}
E. G. Gol'shtein. A general formulation of the best approximation problem. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 21-22. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a4/